# SDR DXTA2014021405654

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 10,341 hours, 6,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CORROSION FOUND DURING INSPECTION.  REPAIRED IAW S-750-ATA57 07RD, S-750-020808RD & S-750-ATA57 09RD.
